Posted by aimeeb on February 16, 2004, at 11:46:28
In reply to effexor withdrawal - what i did, posted by fastblackZZR on February 4, 2004, at 13:43:51
I've been on 150mg of Effexor for maybe 4 or 5 months now. I've been on and off several different meds for years now and I want to get off of the Effexor. I want to be able to see if I can be a functioning adult without this crap. So far I haven't taken the Effexor since Thursday. I've been feeling rather weird. It's a fuzzy feeling, somewhere between feeling numb and dizzy. It starts shortly after I wake up in the morning and lasts all afternnon. By evening I feel pretty decent. I actually feel good for awhile in the evening. It's like a glimmer of the old me for a couple hours. Then by 10:00 I'm exhausted and need to crash. I was wondering if anyone has been able to get off this stuff cold-turkey? The reason why I decided to do it without tapering is because I don't want to make these withdrawal symptoms last longer than they have too. Am I setting myself up for disaster by trying it this way?